# SDR SWAA102517

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 72,970 hours, 60,142 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500011001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - AFTER TAKEOFF FROM STL NOTICED A BURNING ACRID SMELL.  CREW DONNED O2.  REMOVED AND REPLACED IVSI PER MM.
